Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Little red bumps all over stomach and chest. What are these ?

I have little red bumps all over my stomach and chest that don t itch . I am a bit overweight and a teen. I play many sports which might be just a sweat rash , but I don t know why I also have them on my stomach in that case. They seem to be appearing in only the places I don t tan. Could you give me some insight on what they may, or may not be?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, Welcome to HCM.
Rash over stomach & chest means you are having it over covered parts. It may be due to many things. Folliculitis is common in covered areas.
Beside that contact dermatitis due to contact with clothes,chemicals may be the cause. Psoriasis, drug rash also can occur at that part.
But dont worry, effective treatment is there. You can apply calamine lotion twice daily for 10 days. Hope it will help, if not then please consult a dermatologist. He can identify the lesion after examining it.
Good luck
Answered: Sun, 8 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor